American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13C15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 77 found      Go to page: 1 2 3

[31] Sankar P. Dutta and Paul C. Roberts. A characterization of systems of parameters. Proc. Amer. Math. Soc. 124 (1996) 671-675. MR 1283547.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Thomas Marley. Finitely graded local cohomology and the depths of graded algebras . Proc. Amer. Math. Soc. 123 (1995) 3601-3607. MR 1283558.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Anna Guerrieri. On the depth of the associated graded ring . Proc. Amer. Math. Soc. 123 (1995) 11-20. MR 1211580.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Santiago Zarzuela. On the depth of blowup algebras of ideals with analytic deviation one . Proc. Amer. Math. Soc. 123 (1995) 3639-3647. MR 1286012.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] D. Katz. Generating ideals up to projective equivalence . Proc. Amer. Math. Soc. 120 (1994) 79-83. MR 1176070.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] R. C. Cowsik. A short note on the Schur-Jacobson theorem . Proc. Amer. Math. Soc. 118 (1993) 675-676. MR 1139475.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Raymond C. Heitmann. Characterization of completions of unique factorization domains . Trans. Amer. Math. Soc. 337 (1993) 379-387. MR 1102888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Yi Cai Zhao. A note on coherent rings of dimension two . Proc. Amer. Math. Soc. 115 (1992) 935-937. MR 1086586.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Robert Gilmer and William Heinzer. Products of commutative rings and zero-dimensionality . Trans. Amer. Math. Soc. 331 (1992) 663-680. MR 1041047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Robert Gilmer and William Heinzer. Zero-dimensionality in commutative rings . Proc. Amer. Math. Soc. 115 (1992) 881-893. MR 1095223.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Winfried Bruns. The Evans-Griffith syzygy theorem and Bass numbers . Proc. Amer. Math. Soc. 115 (1992) 939-946. MR 1088439.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Winfried Bruns, Aron Simis and Ngô Viêt Trung. Blow-up of straightening-closed ideals in ordinal Hodge algebras . Trans. Amer. Math. Soc. 326 (1991) 507-528. MR 1005076.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] M. Brodmann. Asymptotic depth and connectedness in projective schemes . Proc. Amer. Math. Soc. 108 (1990) 573-581. MR 1031674.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Uwe Schäfer and Peter Schenzel. Dualizing complexes of affine semigroup rings . Trans. Amer. Math. Soc. 322 (1990) 561-582. MR 1076179.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] J. P. Brennan, M. V. Pinto and W. V. Vasconcelos. The Jacobian module of a Lie algebra . Trans. Amer. Math. Soc. 321 (1990) 183-196. MR 958883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] David F. Anderson, David E. Dobbs, Salah Kabbaj and S. B. Mulay. Universally catenarian domains of $D+M$ type . Proc. Amer. Math. Soc. 104 (1988) 378-384. MR 962802.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Judith D. Sally. Spots over analytically normal local domains . Proc. Amer. Math. Soc. 103 (1988) 395-396. MR 943052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Wolmer V. Vasconcelos. Koszul homology and the structure of low codimension Cohen-Macaulay ideals . Trans. Amer. Math. Soc. 301 (1987) 591-613. MR 882705.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Louis J. Ratliff. Three theorems on form rings . Proc. Amer. Math. Soc. 99 (1987) 432-436. MR 875376.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] S. McAdam and L. J. Ratliff. Note on symbolic powers and going down . Proc. Amer. Math. Soc. 98 (1986) 199-204. MR 854018.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] J. Herzog, M. E. Rossi and G. Valla. On the depth of the symmetric algebra . Trans. Amer. Math. Soc. 296 (1986) 577-606. MR 846598.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] W. V. Vasconcelos and R. Villarreal. On Gorenstein ideals of codimension four . Proc. Amer. Math. Soc. 98 (1986) 205-210. MR 854019.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] P. Jothilingam. Test modules for projectivity . Proc. Amer. Math. Soc. 94 (1985) 593-596. MR 792267.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] J. T. Arnold. The catenarian property of power series rings over a Pr\"ufer domain . Proc. Amer. Math. Soc. 94 (1985) 577-580. MR 792263.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Stephen McAdam. Grade schemes and grade functions . Trans. Amer. Math. Soc. 288 (1985) 563-590. MR 776393.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Peter Schenzel. Symbolic powers of prime ideals and their topology . Proc. Amer. Math. Soc. 93 (1985) 15-20. MR 766518.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Ho Kuen Ng. Coherent rings of dimension two . Proc. Amer. Math. Soc. 91 (1984) 518-522. MR 746080.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] J. Herzog, A. Simis and W. V. Vasconcelos. On the arithmetic and homology of algebras of linear type . Trans. Amer. Math. Soc. 283 (1984) 661-683. MR 737891.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Ada Maria de S. Doering and Yves Lequain. Chain of prime ideals in formal power series rings . Proc. Amer. Math. Soc. 88 (1983) 591-594. MR 702281.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Daniel Katz. A note on asymptotic prime sequences . Proc. Amer. Math. Soc. 87 (1983) 415-418. MR 684629.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 77 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia